×

zbMATH — the first resource for mathematics

Found 78 Documents (Results 1–78)

100
MathJax
Fernández de Bobadilla, Javier (ed.) et al., Singularities and their interaction with geometry and low dimensional topology. In honor of András Némethi on the occasion of his 60th birthday. Selected papers based on the presentations at the conference “Némethi60: geometry and topology of singularities”, Budapest, Hungary, May 27–31, 2019. Basel: Birkhäuser/Springer. Trends Math., 1-12 (2021).
PDF BibTeX XML Cite
Full Text: DOI
Grundlehren der Mathematischen Wissenschaften 357. Cham: Springer (ISBN 978-3-030-34439-9/hbk; 978-3-030-34440-5/ebook). xv, 567 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI
Cao, Huai-Dong (ed.) et al., Regularity and evolution of nonlinear equations. Essays dedicated to Richard Hamilton, Leon Simon, and Karen Uhlenbeck. Somerville, MA: International Press (ISBN 978-1-57146-303-6/hbk). Surveys in Differential Geometry 19, 231-301 (2015).
PDF BibTeX XML Cite
Maruyama, Masaki (ed.), Moduli of vector bundles. Papers of the 35th Taniguchi symposium, Sanda, Japan, and a symposium held in Kyoto, Japan, 1994. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 179, 297-305 (1996).
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification